# SDR C2XA11RI137

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 18,797 hours, 15,071 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: REBC410A1001CB
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1758 - IAD - FLIGHT CREW REPORTED ACFT STUCK IN ESSENTIAL POWER MODE ON CLIMB.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  IAD MX REMOVED AND REPLACED RELAY K0097 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
